| Model Number |
CCWET3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
07/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported an that following an intraocular lens (iol) implant procedure, patient experienced eight dot reflection.Clinical reason was mentioned as dysphotopsia.The iol was exchanged for another lens model following the initial implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Based on information received following submission of the initial report, this event does not meet criteria for reporting as a serious injury/malfunction.No further reports required.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information received and reported that the iol was exchanged for the different company lens model but half a diopter more power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.